# SDR SWAA2025050566532

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 44,048 hours, 26,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY EXIT LIGHTS 3EA INOP<[01] R&R LH OVER WING EMERGENCY EXIT LIGHT POWER SUPPLY BATTERY PACK OPS OK IAW AMM 33-51-06
